Circulatory problems effect of Clarithromycin

We have 344 consumer reports for Clarithromycin. Circulatory problems effect occurred in 1%.

Patients statistics on Circulatory problems side effect for Clarithromycin

Female
Male

Average weight in Lbs
141.83
0

Average height in Ft
5′ 5″
0

Average age
31
0

Clarithromycin Circle Diagram 4 consumers of 344 reported about Circulatory problems

  1. Cristina N. Smith says:
    4.0 rating

    Clarithromycin for Pharyngitis; Bronchitis (acute)

    Since I have a penicillin intolerance, I got clarithromycin for my pharyngitis and bronchitis. Nocturnal sleep problems began on the evening of the first intake. In addition, it reduced the sore throat a bit, but I got a dry cough, which additionally tormented me mainly at night and kept awake. Food tasted no more, was somehow a different taste. On the 3rd day (today) of the intake I suddenly got out of the blue strong abdominal cramps, diarrhea and fainting fits. At the doctor’s visit was suspected that I have an incompatibility here, the drug must stop immediately. Now I torture myself with hourly coming and going abdominal cramps and hope that the drug is mostly broken down after this night. Oh yes, the irritant cough and my sore throat and difficulty swallowing are back. It does not help against what it should help against.

  2. Della A. Ortiz says:
    4.0 rating

    Clarithromycin for Bacterial infection

    Got the antibiotic because of a bacterial infection. On the first day of taking everything was still good. Have a good time. I have also taken Boxagrippal and sinupret because my sinuses were also inflamed (I can tolerate both drugs easily) In the second night after taking I had to go to the toilet and shortly thereafter, my circulation is the first time broken together. I just made it to my bed. Constantly I had cold sweat attacks I also got strong diarrhea and nausea. The bitter (metallic) taste in the mouth is honestly again. Appetite is almost zero. Also, the fresh air I inhale through the nose smells metallic. Today is the 5th day of taking it and I felt really bad after taking the tablet. My circulation was in the basement for a while. Headache had nausea and extreme diarrhea after taking it. Had many sinusitis and infections but never had such complaints. That’s why I can say it’s the antibiotic

  3. Ronda J. Monday says:
    4.0 rating

    Clarithromycin for Helicobacter pylori gastritis

    I have been prescribed clarithromycin in combination with metronidazole and pantoprazole as a Helicobacter treatment. Already after the first intake I felt very bad: circulatory problems, nausea, loss of appetite, abdominal cramps and sensitivity to smell and light. I kept the torture for 4.5 days until I got heart problems and my doctor had to stop the treatment. Now 3 days after the end of this treatment, although the heart problems have become less, but still felt – that scares me. I would recommend to anyone as long as it is possible to avoid this medication.